MSM and palpitations


[ Follow Ups ] [ Post Followup ] [ msm-msm Message Board ]

Posted by Kerry Gibbons on June 15, 2005 at 23:20:36:

In Reply to: MSM and palpitations posted by Steve Burbank on June 15, 2005 at 23:13:06:

You did start with eight times the maximum amount of MSM that we recommend to start out with (1 tsp of MSM is really 4000 mg).

Stimulants tend to build up in your tissues when you are not taking MSM. MSM helps your waste handling system in eliminating these built-up toxins, but if you start with too much MSM, too many toxins will be released from your tissues at one time, and your liver and kidneys will not be able to keep up with filtering them out and dumping them into your urine. So they will circulate in your blood stream for a while causing you to experience the stimulant effect. Drinking more water will help to flush out the toxins faster, but we still recommend starting with a small amount of MSM and slowly building up.

: One day after starting MSM (3000mg or 1 tsp in the morning and then one more before bedtime) I started having palpitations followed by tachycardia which would last for about 1 minute. This would repeat two or three times in a 5 minute period. This would occur several times a day. I stopped taking MSM after two weeks and the palpitations abated two days later.

: I think I will start with a lower dose and slowly work myself up to 2 tsp a day by the end of one month.

: Can someone explain how it is exactly, that latent "stimulants" are released by MSM? From my understanding, MSM will only be utilized by the body when it needs to rebuild cells, and that doesn't happen very often. If it did, then we would only live a few years since most cells can only perform mitosis (about 7) times before they die or become cancerous.




Follow Ups:



Post a Followup

Name:

E-Mail:

Subject:

Comments:

Optional Link URL:

Link Title:

Optional Image URL:


[ Follow Ups ] [ Post Followup ] [ msm-msm Message Board ]